Volume 20, Number 2, April-June 2014
|Page(s)||488 - 516|
|Published online||14 March 2014|
Adaptive stabilization of coupled PDE–ODE systems with multiple uncertainties∗
School of Control Science and Engineering, Shandong
2 School of Mathematics and Information Science, Yantai University, Yantai 264005, P.R. China
Revised: 7 August 2013
The adaptive stabilization is investigated for a class of coupled PDE-ODE systems with multiple uncertainties. The presence of the multiple uncertainties and the interaction between the sub-systems makes the systems to be considered more general and representative, and moreover it may result in the ineffectiveness of the conventional methods on this topic. Motivated by the existing literature, an infinite-dimensional backsteppping transformation with new kernel functions is first introduced to change the original system into a target system, from which the control design and performance analysis of the original system will become quite convenient. Then, by certainty equivalence principle and Lyapunov method, an adaptive stabilizing controller is successfully constructed, which guarantees that all the closed-loop system states are bounded while the original system states converging to zero. A simulation example is provided to validate the proposed method.
Mathematics Subject Classification: 93C20 / 93D15 / 93D21
Key words: Coupled PDE-ODE systems / spatially varying coefficient / adaptive stabilization / infinite-dimensional backstepping
© EDP Sciences, SMAI, 2014
Initial download of the metrics may take a while.